MathSciNet Relay Station
MathSciNet bibliographic data
MR213415 (35 #4279) 18.10
Pressman, Irwin S. Functors whose domain is a category of morphisms. Acta Math. 118 1967 223–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement